# SDR AALA202112272034

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A300*
- Aircraft serial: 6334
- Aircraft time: 23,301 hours, 6,821 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Wire
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT HAND FLIGHT ATTENDANT OXYGEN MASK DOES NOT DROP DURING TEST. (LOCATED ABOVE R4 DOOR).MAINTENANCE FOUND 36W R 2-MASK BOX WIRE # WNVR2-W NOT FULLY SEATED IN H TERMINAL BLOCK 7228VT IAW AAL A321 TSM 35-23-00-810-807-A AND AWM 35-23-07, PROPERLY INSTALLED 36WR 2-MASK BOX WIRE #WNVR2-W IN H AT TERMINAL BLOCK 7228VT PER  AWM 35-23-07. A SATISFACTORY OPERATIONAL TEST WAS ACCOMPLISHED PER AMM 35-23-00.
